Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004, Issue 20, Pages 1047-1056
http://dx.doi.org/10.1155/S0161171204208249

Compact and extremally disconnected spaces

Department of Mathematics, Morgan State University, Baltimore, MD 21251, USA

Received 22 August 2002

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bhamini M. P. Nayar, “Compact and extremally disconnected spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 20, pp. 1047-1056, 2004. https://doi.org/10.1155/S0161171204208249.